# SDR SWIA2020040750042

- Difficulty date: February 18, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 38,551 hours, 35,576 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT TRACK JUST BELOW L/H EMER. EXIT HAS AREAS OF MARKED (IN RED) CORROSION   (C-CHECK) RO 4/4/2020   REPLACED SIDE SEAT TRACK JUST BELOW L/H EMER. EXIT WITH A SERVICEABLE UNIT REF CRJ-200 AMM, SEE CONTINUATION CARD FOR DETAILS.
